# SDR USA2005F00001

- Difficulty date: August 1, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N115US
- Make and model: Airbus A320-214
- Aircraft serial: 1171
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Loose
- Location: Fuel Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE NR 1 ENGINE FUEL FILTER CLOG MESSAGE ILLUMINATED ON ECAM.  ENGINE FUEL FILTER SHOWED EVIDENCE OF PLACARD/LABEL MATERIAL.  AIRCRAFT WAS MAINTENANCE FERRIED TO A MAINTENANCE BASE FOR FUEL TANK ENTRY.  IN THE LEFT WING, 14 LOOSE PLACARD WERE FOUND AND 6 WERE MISSING.  8 PLACARDS WERE FOUND IN THE LEFT VENT/SURGE TANK.  IN THE RIGHT WING, 11 LOOSE PLACARDS WERE FOUND AND 9 WERE MISSING.  MAINTENANCE ACCOMPLISHED AIRBUS MANDATORY SERVICE BULLETIN A320-57-1117 AND REMOVED ALL WING TANK PLACARDS/LABELS.  (M)
